# SDR DALA1200506303

- Difficulty date: January 4, 2011
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Worn
- Location: L3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOORWAY STOP SUPPORT FITTING NR 5 WORN L=0.8". BS 1265.  PERFORMED THE REPAIR PER ERA 496572-14.
